# SDR MALA060560

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 18,365 hours, 19,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 288
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FRAME, UPPER CAP, AT FS288 AND RBL 18.3, IS CORRODED OUT OF LIMITS. THE DAMAGE HAS BEEN REPAIRED IAW EO NR S53108.
